# SDR ORJA9566

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVER THE WING DOOR EXITS EMERGENCY LAMPS INOP.  REMOVED AND REPLACED BATTERIES.  OPS CHECK OK.  (X)
